# SDR P5CA9500655

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fiiting
- Part number: 65B0723206
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND CORROSION ON FITTINGS TO S1L AND S1R, BS 1240.  REPLACED FITTINGS INSTALLED PER BOEING SRM 51-30-02.
